Gérard Duchamp ; Hatem Hadj Kacem ; Eric Laugerotte - Algebraic Elimination of epsilon-transitions

dmtcs:358 - Discrete Mathematics & Theoretical Computer Science, January 1, 2005, Vol. 7 - https://doi.org/10.46298/dmtcs.358
Algebraic Elimination of epsilon-transitions

Authors: Gérard Duchamp ; Hatem Hadj Kacem ; Eric Laugerotte

We present here algebraic formulas associating a k-automaton to a k-epsilon-automaton. The existence depends on the definition of the star of matrices and of elements in the semiring k. For this reason, we present the theorem which allows the transformation of k-epsilon-automata into k-automata. The two automata have the same behaviour.

Volume: Vol. 7
Published on: January 1, 2005
Imported on: March 26, 2015
Keywords: Star of matrices,k-epsilon-automata,[INFO.INFO-SC] Computer Science [cs]/Symbolic Computation [cs.SC]


Consultation statistics

This page has been seen 134 times.
This article's PDF has been downloaded 121 times.